Alert archive / Texas / Wind Advisories in 2006
Wind Advisory 5, NWS Amarillo, TX
NWS Amarillo, TX issued this wind advisory at Apr 14, 2006, 3:31 PM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 15, 2006, 8:00 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2006, 3:31 PM CDT (20:31 UTC)
- In effect from
- Apr 15, 2006, 8:00 AM CDT
- Expired
- Apr 15, 2006, 7:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Amarillo, TX
All 23 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 62 J/kg
- Mixed-layer CIN
- -389 J/kg
- Mixed-layer LCL
- 2186 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 142031 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 331 PM CDT FRI APR 14 2006 ...VERY STRONG WINDS EXPECTED ON SATURDAY... .A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON SATURDAY...WITH SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH...WITH GUSTS TO 50 MPH. THIS WILL ALSO CREATE AREAS OF BLOWING DUST ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH EARLY SATURDAY EVENING. OKZ001>003-TXZ001>020-150445- /O.NEW.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 331 PM CDT FRI APR 14 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 7 PM CDT SATURDAY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 50 MPH...DURING THE MORNING HOURS ON SATURDAY. THE STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON BEFORE GRADUALLY DIMINISHING DURING THE EARLY EVENING. THESE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST ACROSS THE PANHANDLES...REDUCING VISIBILITIES AT TIMES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JOHNSON
3 follow-up statements
000 WWUS74 KAMA 150239 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 939 PM CDT FRI APR 14 2006 ...VERY STRONG WINDS EXPECTED ON SATURDAY... .A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON SATURDAY...WITH SOUTHWEST TO WEST WINDS INCREASING TO 25 TO 35 MPH...AND GUSTS TO 50 MPH. IN ADDITION...AREAS OF BLOWING DUST WILL EMERGE DUE TO THE DRY AND LOOSE SOILS ACROSS THE REGION. OKZ001>003-TXZ001>020-151045- /O.CON.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 939 PM CDT FRI APR 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 7 PM CDT SATURDAY... SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS TO 50 MPH...DURING THE MORNING HOURS ON SATURDAY. THE STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON BEFORE GRADUALLY DIMINISHING DURING THE EARLY EVENING. THESE STRONG WINDS WILL ALSO CREATE AREAS OF BLOWING DUST ACROSS THE PANHANDLES...REDUCING VISIBILITIES AT TIMES. THEREFORE...A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF THE DAYTIME HOURS ON SATURDAY. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KAMA 150919 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 419 AM CDT SAT APR 15 2006 ...VERY STRONG WINDS EXPECTED ON SATURDAY... .A STRONG UPPER-LEVEL DISTURBANCE WILL MOVE INTO THE PLAINS ON SATURDAY...DEEPENING AN ASSOCIATED SURFACE LOW AND TIGHTENING THE PRESSURE GRADIENT ACROSS THE PANHANDLES. STRONG MIDLEVEL WINDS ARE EXPECTED TO MIX DOWN UNDER SUNNY SKIES...ALLOWING FOR GUSTS UP TO 55 MPH AS EARLY AS LATE MORNING. IN ADDITION...AREAS OF BLOWING DUST AND ASH WILL EMERGE OWING TO THE DRY AND LOOSE SOILS AND BURN SCARS ACROSS THE REGION...REDUCING VISIBILITIES TO BELOW ONE MILE AT TIMES. OKZ001>003-TXZ001>020-151730- /O.CON.KAMA.WI.Y.0005.060415T1300Z-060416T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 419 AM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING... SOUTHWEST TO WEST WINDS WILL INCREASE TO 25 TO 35 MPH...WITH GUSTS UP TO 55 MPH POSSIBLE BY LATE MORNING. THE STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON AS A VERY STRONG UPPER LEVEL DISTURBANCE APPROACHES...HELPING TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE PANHANDLES. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING BUT WILL LIKELY STILL REMAIN BREEZY OVERNIGHT. STRONG CROSSWINDS WILL RESULT ON ROADS ORIENTED NORTH TO SOUTH ACROSS THE PANHANDLES. HIGH PROFILE VEHICLES WILL BE ESPECIALLY SUSCEPTIBLE TO THE STRONG WINDS. IN ADDITION...BLOWING DUST AND ASH MAY RESULT IN POOR VISIBILITIES BELOW ONE MILE AT TIMES...ESPECIALLY IN AND EAST OF ANY BURN SCARS FROM PREVIOUS WILDFIRES. DRIVERS SHOULD BE EXTREMELY CAUTIOUS IF ADVERSE WIND OR VISIBILITY CONDITIONS ARE ENCOUNTERED. A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. TAKE CARE TO SECURE ALL LOOSE OUTDOOR ITEMS SUCH AS TRASH CANS AND LAWN FURNITURE. $$ KRAMAR
000 WWUS74 KAMA 151741 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1241 PM CDT SAT APR 15 2006 ...WINDY CONDITIONS WILL PERSIST THIS AFTERNOON... .A STRONG UPPER LEVEL LOW PRESSURE DISTURBANCE WILL CONTINUE MOVING INTO THE CENTRAL PLAINS THIS AFTERNOON. THE ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL DEEPEN FURTHER THIS AFTERNOON...ALLOWING THE PRESSURE GRADIENT TO TIGHTEN...RESULTING IN STRONG AND GUSTY WINDS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. OKZ001>003-TXZ001>020-160000- /O.CON.KAMA.WI.Y.0005.000000T0000Z-060416T0000Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...BEAVER... FORGAN...DALHART...STRATFORD...SPEARMAN...GRUVER...PERRYTON... BOOKER...HIGGINS...FOLLETT...HARTLEY...CHANNING...DUMAS... BORGER...MIAMI...CANADIAN...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 1241 PM CDT SAT APR 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES... SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 55 MPH WILL CONTINUE THIS AFTERNOON ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THESE STRONG WINDS WILL LIKELY CAUSE AREAS OF BLOWING DUST AND ASH DUE TO THE DRY...LOOSE SOILS AND BURN SCARS ACROSS THE REGION. AS A RESULT... VISIBILITIES MAY BE REDUCED TO BETWEEN 1 AND 3 MILES AT TIMES. THE WINDS ARE EXPECTED TO DIMINISH DURING THE EVENING HOURS. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH PROFILE VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...ESPECIALLY WHEN DRIVING ALONG ROADS ORIENTED NORTH TO SOUTH. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 35 MPH ARE EXPECTED. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES. $$ ANDRADE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:50 PM CDT, 41 minutes earlier.
Area forecast discussion, Apr 14, 2:50 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
250 PM CDT FRI APR 14 2006
.DISCUSSION...A LONE THUNDERSTORM HAS DEVELOPED NEAR CANADIAN THIS
AFTERNOON BUT IS QUICKLY MOVING TO THE EAST INTO OKLAHOMA. HAVE
KEPT FORECAST DRY OVERNIGHT AS INITIAL DISTURBANCE ALOFT SHOULD BE
EAST OF THE FORECAST AREA AFTER 00Z. HOWEVER...DID RETAIN LOW POPS
IN GRIDS FOR THE FAR WEST. MORE POTENT SHORTWAVE TROF TO MOVE
ACROSS THE DESERT SOUTHWEST OVERNIGHT AND ACROSS INTO THE PLAINS
TOMORROW. WITH SURFACE LOW BOMBING OUT ACROSS THE CENTRAL PLAINS...
STRONG WESTERLY WINDS WILL MIX DOWN TO THE SURFACE AND SHOVE THE
DRY LINE WELL EAST OF THE PANHANDLES. THE STRONGER WINDS ALOFT WILL
PUSH WIND SPEEDS UP TO 25-35KTS (WITH GUSTS OF 50 MPH) DURING THE
DAY AND WILL REQUIRE A WIND ADVISORY FROM 8AM TO 7PM SATURDAY. WITH
AFTERNOON TEMPS WARMING INTO THE 80S AGAIN...RH VALUES WILL PLUMMET
TO AROUND 10 PERCENT. COMBINED WITH THE STRONG WINDS...FIRE DANGER
WILL BE EXTREMELY CRITICAL. HAVE UPGRADED THE PREVIOUS FIRE
WEATHER WATCH TO A RED FLAG WARNING FROM 9AM TO 10PM.
WINDS WILL WEAKEN DURING THE EVENING HOURS AS A SURFACE TROF MOVES
INTO THE PANHANDLES. THIS WEAK BOUNDARY WILL ACT MAINLY AS A WIND
SHIFT FOR SUNDAY MORNING AND SHOULD HAVE LITTLE EFFECT ON TEMPS.
LEE-SIDE TROF TO REDEVELOP BY SUNDAY EVENING WITH A RETURN TO
SOUTHERLY FLOW. THIS WILL CONTINUE THROUGH MONDAY WITH SOUTHWEST
WINDS INCREASING. THIS WILL INCREASE FIRE DANGER ON MONDAY WHERE RED
FLAG CONDITIONS ARE QUITE POSSIBLE. THE NEXT FRONT IS STILL PROGGED
TO AFFECT THE AREA MONDAY NIGHT/EARLY TUESDAY. H85 TEMPS COOL
QUITE A BIT BUT SKIES WILL REMAIN MOSTLY CLEAR AND SURFACE TEMPS
STILL LOOK TO BE AT OR SLIGHTLY ABOVE NORMAL. COOL MORNING IN STORE
FOR WEDNESDAY WITH LOWS POSSIBLY DIPPING INTO THE MID 30S. DEPARTED
LITTLE FROM MEX FOR THE REMAINDER OF THE PERIOD AS SOLUTION REMAINS
CONSISTENT FOR PAST FEW DAYS...SHOWING ANOTHER COLD FRONT MOVING
INTO THE AREA EARLY THURSDAY.
IN SUMMARY...VERY WINDY WITH CRITICAL FIRE DANGER ON SATURDAY.
LIGHTER WINDS...BUT STILL WARM ON SUNDAY BEFORE INCREASING TEMPS/FIRE
DANGER ON MONDAY. COLD FRONTS EARLY TUESDAY AND EARLY THURSDAY WITH
WEAK LEE-SIDE TROFFING IN BETWEEN. TEMPS WELL ABOVE NORMAL THROUGH
MONDAY...COOLING CLOSER TO NORMAL VALUES BEGINNING ON TUESDAY.
24/MJ
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 61 85 51 85 / 0 0 0 0
BEAVER OK 63 89 48 85 / 0 0 0 0
BOISE CITY OK 54 84 47 84 / 0 0 0 0
BORGER TX 66 90 55 89 / 0 0 0 0
BOYS RANCH TX 61 86 49 88 / 0 0 0 0
CANYON TX 61 84 49 86 / 0 0 0 0
CLARENDON TX 64 89 51 90 / 0 0 0 0
DALHART TX 55 84 46 84 / 0 0 0 0
GUYMON OK 62 88 47 86 / 0 0 0 0
HEREFORD TX 61 84 49 83 / 0 0 0 0
LIPSCOMB TX 65 90 48 86 / 10 0 0 0
PAMPA TX 63 88 54 87 / 0 0 0 0
SHAMROCK TX 65 89 53 89 / 10 0 0 0
WELLINGTON TX 66 91 54 90 / 10 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 8 AM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
RED FLAG WARNING FROM 9 AM SATURDAY TO 11 PM SATURDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...AND TEXAS.
TX...RED FLAG WARNING FROM 9 AM SATURDAY TO 11 PM SATURDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
WIND ADVISORY FROM 8 AM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...AND
WHEELER.
&&
24/02Hazardous weather outlook, Apr 14, 1:00 PM CDT, 2 hours 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CDT FRI APR 14 2006 OKZ001>003-TXZ001>020-151100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CDT FRI APR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THE COMBINATION OF UNSEASONABLY WARM TEMPERATURES...SOUTHWEST WINDS OF 15 TO 20 MPH WITH SOME HIGHER GUSTS...AND MINIMUM RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. .DAYS TWO THROUGH SEVEN... THE COMBINATION OF WEST WINDS IN THE 25 TO 35 MPH RANGE WITH GUSTS TO AROUND 50 MPH...UNSEASONABLY WARM TEMPERATURES...AND MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY. THEREFORE...A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES FROM SATURDAY MORNING THROUGH SATURDAY EVENING. ALSO...A WIND ADVISORY WILL LIKELY BE REQUIRED ON SATURDAY AS WELL ACROSS THE OKLAHOMA AND TEXAS PANHANDLES DUE TO THE EXPECTED WINDS. IN ADDITION...ELEVATED FIRE WEATHER CONDITIONS ARE ANTICIPATED AGAIN ON MONDAY. .SPOTTER INFORMATION STATEMENT... FIREFIGHTERS AND EMERGENCY RESPONDERS ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD PREPARE FOR DANGEROUS FIRE WEATHER CONDITIONS ON SATURDAY. ANDRADE
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:20 PM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 30 hr |
Nearby
Wind Advisories in Texas, 2006Wind Advisories in Oklahoma, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.